MathSciNet Relay Station
MathSciNet bibliographic data
MR2205205 (2006j:34145) 34G20 (34C27 47D06)
Diagana, Toka; N'Guérékata, Gaston M. Almost automorphic solutions to semilinear evolution equations. Funct. Differ. Equ. 13 (2006), no. 2, 195–206.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement